# SDR DALA2023090507252

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,348 hours, 44,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 2L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE. CORRECTIVE ACTION: CYCLED ARM LEVER ON L2 DOOR - ARMS NORMALLY LT OPS NML. (4844554)
